# SDR CA021007001

- Difficulty date: October 2, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Make and model: Saab SF340A
- Aircraft time: 34,148 hours
- Engine: Ge CT75A2
- Propeller: Rotol R3894123F25
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 51634002
- Condition: Inoperative
- Location: Rt Generator
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) DURING TAXI TO POSITION FOR DEPARTURE, THE CREW NOTED ILLUNINATION OF THE RT AC GENERATOR FAULT LIGHT. TROUBLESHOOTING OF THE SYSTEM DETERMINED THAT THE RT GENERATOR CONTROL UNIT WAS AT FAULT. THE ASSEMBLY WAS REPLACED, THE SYSTEM TESTED SERVICEABLE, AND THE AIRCRAFT RELEASED.
